# SDR HYIA20150827003

- Difficulty date: August 26, 2015
- Submitted: August 27, 2015
- Operation: Air carrier
- Aircraft: N991AA
- Make and model: Cessna 402C
- Aircraft serial: 402C0317
- Aircraft time: 32,325 hours, 34,897 cycles
- System (JASC): 3243 · Master Cylinder/Brake Valve
- Part: O-Ring
- Condition: Damaged
- Location: Master Cylinder
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PILOT REPORTED LT BRAKE FAILED UPON LANDING.  R & R O RING ON PISTON IN LT MASTER CYLINDER, SERVICED WITH HYD FLUID.  OPERATIONAL & LEAK CHECKED GOOD.
